INSTITUT KEUSAHAWANAN NEGARA BERHAD

REQUEST FOR PROPOSAL FORMAT FOR INSKEN BUMIPUTERA BUSINESS COACHING PROGRAMME (IBBC)

PART A: COMPANY PROFILE (20%)

Company/Business Name	:	Info Minda Sdn. Bhd.			
Registration Number	:	IM - 075631 - D			
Year Incorporated	:	2013			
Address & Phone Number	:	Info Minda Sdn. Bhd. No. 8-1, Jalan Usahawan 7 Pusat Bandar Damansara 50450 Kuala Lumpur No. Tel: 03 - 8314 6666 No. Fax: 03 - 8314 7777			
Shareholder(s)/Patner(s), Highest Academic Qualifications & Working Experience	:	 a) Encik Abu Bin Ali MSc in Supply Chain Management (USM) 1984, Director of Operation TNB b) Puan Fatimah Ahmad Advanced Diploma in Business Studies (Majoring in International Business) (ITM Shah Alam) 1990, Senior Manager (10 years of experienced in customer relationship & corporate service, Product Development, Supply Chain, Operations Management) 			
Team Members Line Up & Specialisation, Higshet Academic Qualifications & Working Experience	:	a) Encik Abu Bin Mokhtar MBA (UTM), Senior Consultants, SIRIM Berhad (12 years of experienced in Product Development, Supply Chain, Operations Management)			
		b) Encik Azman Bin Johan BBA Marketing (University of Adelaide), Senior Sales Manager (15 years of experienced in Business Development, Sales and Client Engagement Management)			
Last Year Turnover (2017)	:	RM 3,456,531.40			
Full Time Employee(s)	:	: 15 employees			
Experience in Industry	:	21 years			
Experience in Training	:	5 years			

Track Record	Business to Consumer (B2C) Trained 3,000 participants throughout the country on various topics such as supply chain, operations management, enterprise resource planning etc.
	Business to Business (B2B) a) PETRONAS b) Sime Darby Motor c) UMW Toyota d) Suruhanjaya Koperasi Malaysia (SKM) e) Kementerian Kemajuan Luar Bandar & Wilayah (KKLW) f) Dewan Perniagaan Melayu Malaysia (DPMM)

PART B: PROGRAMME SPESIFICATIONS, TENTTATIVE & INSTRUCTIONAL GUIDE (60%)

I. PROGRAMME SPECIFICATIONS - COACHING

Programme		INSKEN BUMIPUTERA BUSINESS COACHING (SPA)
Code	:	BA_SV02 - SPA
Mode	:	Coaching
Tenure	:	Within 4 months
Objective	:	 To guide entrepreneurs to start their business accordingly through coaching by the industry player (as a coach) for them to achieve their business goals and promoting growth. To ensure entrepreneurs learn and apply business technical know-how in their business to be sustainable and more resilient. To equip entrepreneurs with relevant knowledge and understanding on current trends, issues and challenges in order to be sustainable within the industry.
Target Participant	:	Based on INSKEN's requirements
Content	:	Proposed area of coaching that you think important to scale-up business: 1. xxx 2. xxx
Submission by & Address	:	Info Minda Sdn. Bhd. No. 8-1, Jalan Usahawan7 Pusat Bandar Damansara 50450 Kuala Lumpur No. Tel: 03 - 8314 6666 No. Fax: 03 - 8314 7777 Contact Name: Puan Azizah Binti Abu (012 - 345 6789)
Coach, Highest Academic & Social Media Accounts (LinkedIn, Facebook, Twitter & Instagram) Make Your Pitch (not more	:	Encik Abu Bin Ali MSc in Supply Chain Management (USM) LinkedIn : Abu Ali Facebook : Info Minda Twitter : Info Minda Instagram : Info Minda We have 15 years' experience in managing and operating
than 30 words & avoid generic pitches)	•	multiple chain of restaurants.

II. PROGRAM SPECIFICATIONS - INDUSTRY SPECIFIC WORKSHOP

Activity	:	Industry Specific Workshop
Code	:	BA_SV02 - SPA
Mode	:	Sharing Session (Business Talk)
Tenure	:	3 days
Objective	:	To equip the entrepreneurs with relevant knowledge, current trends, issues and challenges in the industry.
		2. Application of the said knowledge.
Content	:	Please state the proposes topics/module related : 1. Example : The landscape of spa industry around the world 2. xxx

III. PROGRAMME TENTATIVE (WORKSHOP)

TIME	DAY 1	DAY 2	DAY 3
7.00 – 8.30 am		Brea	kfast
8.30 - 10.30 am		Industry Fundamental by Industry Coach Slot 2: Proposed Topic	Slot 7: Benchmark Visit
10.30 - 11.00 am		Mornin	g Break
11 .00 – 1 .00 pm		Industry Fundamental by Industry Coach Slot 3: Proposed Topic	Slot 8: Discussion on Visit / Inspiration
1.00 – 2.00 pm		Lunch	Break
2.00 – 3.30 pm	Registration	Industry Fundamental by Industry Coach Slot 4: Proposed Topic	Slot 9: General Q&A / Sharing
3.30 – 4.00 pm		Tea Break	
4.00 – 5.30 pm	Briefing of INSKEN IPRO & MyNEPT	Industry Fundamental by Industry Coach Slot 5: Proposed Topic	Slot 10: Wrap Up Session – Vision & Goals
5.30 – 8.00 pm	Dinner	Break	
8.00 – 1 0.00 pm	Slot 1: Ice Breaking Session	Industry Fundamental by Industry Coach Slot 6: Proposed Topic	

^{*} Industry Coach need to change and edit on the "Proposed Topic" area only

IV. INSTRUCTIONAL GUIDE: (DAY 1)

SLOT	TIME	DURATION	TITLE	OUTCOME	AKTIVITY	MATERIAL
1	2.00 – 3.30 pm	90 minutes	Registration Not Applicable		Not Applicable	Not Applicable
2	3.30 – 4.00 pm	30 minutes	Tea Break			
3	4.00 – 5.30 pm	90 minutes	Briefing of INSKEN IPRO & MyNEPT	-	-	Slides
4	5.30 - 8.00 pm	180 minutes	Dinner Break			
5	8.00 - 10.00 pm	120 minutes	Slot 1: Ice Breaking Session		Ice Breaking Games	-

INSTRUCTIONAL GUIDE: (DAY 2)

SLOT	TIME	DURATION	TITLE	OUTCOME	AKTIVITY	MATERIAL		
1	7.00 - 8.30 am	90 minutes	Breakfast					
2	8.30 - 10.30 am	120 minutes	Slot 2: Proposed Topic					
3	10.30 - 11.00 am	30 minutes		Morning Break				
4	11.00 - 1.00 pm	120 minutes	Slot 3: Proposed Topic					
5	1.00 – 2.00 pm	60 minutes	Lunch Break					
6	2.00 – 3.30 pm	90 minit	Slot 4: Proposed Topic					
7	3.30 – 4.00 pm	90 minit		Tea Break				
8	4.00 – 5.30 pm	90 minit	Slot 5: Proposed Topic					
9	5.30 - 8.00 pm	30 minit		Dinner Break				
10	8.00 – 10.00 pm	60 minit	Slot 6: Proposed Topic					

INSTRUCTIONAL GUIDE: (DAY 3)

SLOT	TIME	DURATION	TITLE	OUTCOME	AKTIVITY	MATERIAL
1	7.00 – 8.30 am	90 minutes		Breakfast		
2	8.30 - 10.30 am	120 minutes	Slot 7: Benchmark Visit	-	<u>-</u>	-
3	10.30 - 11.00 am	30 minutes	Morning Break			
4	11.00 - 1.00 pm	120 minutes	Slot 8: Discussion on Visit / Inspiration	Dialogue	-	Workbook
5	1.00 – 2.00 pm	60 minutes	Lunch Break			
6	2.00 - 3.30 pm	90 minit	Slot 9: General Q&A / Sharing	Q&A on matters pertaining respective	- Lecture - Case Study - Exercise	Workbook
7	3.30 – 4.00 pm	90 minit		Tea Break		
8	4.00 – 5.30 pm	90 minit	Slot 10: Wrap Up Session – Vision & Goals	-	- Post Test - Evaluation Form	Workbook

V. PROGRAM TENTATIVE (4X COACHING)

TIME	COACHING SESSION 1	TIME	COACHING SESSION 2
1 st Hour	REVIEW PROGRESS OF PARTICIPANTS (Progress and achievement of participants)	1 st Hour	REVIEW PROGRESS OF PARTICIPANTS (Progress and achievement of participants)
2 nd Hour	MODULE 1 MODULE 2	2 nd Hour	MODULE 3 MODULE 4
TIME	COACHING SESSION 3	TIME	COACHING SESSION 4
	COACHING SESSION S	TIME	COACHING SESSION 4
1 st Hour	REVIEW PROGRESS OF PARTICIPANTS (Progress and achievement of participants)	1st Hour	REVIEW PROGRESS OF PARTICIPANTS (Progress and achievement of participants)

^{*}This programme tentative is just a guide and may differ according to programme. Any changes are subject to your actual module delivery

VI. INSTRUCTIONAL GUIDE (4X COACHING)

SESSION	DURATION	TITLE/TOPIC	LEARNING OUTCOME	ACTIVITY	MATERIAL
1					
2					
3					
4					

PART C: PROPOSED COSTING (20%)

Delivery for 30 pax (Coaching and Industry Specific Workshop) COST PER UNIT TOTAL COST NO. ITEM UNIT (RM) (RM) 5,000 1 Coaching Fee – (30 pax, 4 times) 20,000 4 Traveling & Accommodation – (Coaching to meet all participants at their venue, please estimate traveling in peninsular Malaysia and 3,000 12,000 coaching trip is suggested by region travel) Delivery - Industry Specific Workshop (2 days), including Module 3 3,000 3,000 1 **Development** Stationeries, workbooks and equipment 1,500 1,500 4 1 5 Miscellaneous 500 **TOTAL** 37,000

^{*}Note: The costing is subject to further negotiation